# SDR CALA0800976

- Difficulty date: October 16, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N16650
- Make and model: Boeing 737524
- Aircraft serial: 28911
- Aircraft time: 28,610 hours, 15,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C3397035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STATION 344 TO STATION 360 LBL 10 CRACKED AROUND FASTENER HOLES.  REMOVED AND REPLACED ANGLE AT STA 344 TO STA 360 LBL 10 PER B737 SRM 51-40-02 AND 53-10-51.
